Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 538247, 21 pages
http://dx.doi.org/10.1155/2012/538247
Research Article

Some Delay Integral Inequalities on Time Scales and Their Applications in the Theory of Dynamic Equations

1School of Science, Shandong University of Technology, Shandong, Zibo 255049, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 29 July 2011; Accepted 1 December 2011

Academic Editor: Agacik Zafer

Copyright © 2012 Qinghua Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics Second Series, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1998.
  4. F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. Lipovan, “Integral inequalities for retarded Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 349–358, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Yang, “On some nonlinear integral and discrete inequalities related to Ou-Iang's inequality,” Acta Mathematica Sinica New Series, vol. 14, no. 3, pp. 353–360, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Q.-H. Ma, “Estimates on some power nonlinear Volterra-Fredholm type discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2170–2180, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. G. Pachpatte, “Inequalities applicable in the theory of finite difference equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 438–459, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. A. C. Ferreira and D. F. M. Torres, “Generalized retarded integral inequalities,” Applied Mathematics Letters, vol. 22, no. 6, pp. 876–881, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Ou Yang, “The boundedness of solutions of linear differential equations y+A(t)y=0,” Shuxue Jinzhan, vol. 3, pp. 409–415, 1957. View at Google Scholar
  12. W.-S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W.-S. Cheung and J. Ren, “Discrete non-linear inequalities and applications to boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 708–724, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  15. M. Bohner, L. Erbe, and A. Peterson, “Oscillation for nonlinear second order dynamic equations on a time scale,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 491–507, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. J. Bohner, R. A. C. Ferreira, and D. F. M. Torres, “Integral inequalities and their applications to the calculus of variations on time scales,” Mathematical Inequalities & Applications, vol. 13, no. 3, pp. 511–522, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F.-H. Wong, C.-C. Yeh, and W.-C. Lian, “An extension of Jensen's inequality on time scales,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 113–120, 2006. View at Google Scholar · View at Zentralblatt MATH
  19. H. M. Srivastava, K.-L. Tseng, S.-J. Tseng, and J.-C. Lo, “Some generalizations of Maroni's inequality on time scales,” Mathematical Inequalities & Applications, vol. 14, no. 2, pp. 469–480, 2011. View at Google Scholar · View at Zentralblatt MATH
  20. M. Bohner and T. Matthews, “The Grüss inequality on time scales,” Communications in Mathematical Analysis, vol. 3, no. 1, pp. 1–8, 2007. View at Google Scholar · View at Zentralblatt MATH
  21. Q.-A. Ngô, “Some mean value theorems for integrals on time scales,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 322–328, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W. Liu and Q.-A. Ngô, “Some Iyengar-type inequalities on time scales for functions whose second derivatives are bounded,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3244–3251, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. W. Liu and Q.-A. Ngô, “A generalization of Ostrowski inequality on time scales for points,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 754–760, 2008. View at Publisher · View at Google Scholar
  24. M. Z. Sarikaya, “On weighted Iyengar type inequalities on time scales,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1340–1344, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. W. N. Li, “Some delay integral inequalities on time scales,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1929–1936, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Q.-H. Ma and J. Pečarić, “The bounds on the solutions of certain two-dimensional delay dynamic systems on time scales,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2158–2163, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. N. Li, “Some new dynamic inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 802–814, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Google Scholar · View at Zentralblatt MATH
  29. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications,, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH
  30. W. N. Li, “Some Pachpatte type inequalities on time scales,” Computers & Mathematics with Applications, vol. 57, no. 2, pp. 275–282, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Y. G. Sun, “On retarded integral inequalities and their applications,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 265–275, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. O. Lipovan, “A retarded integral inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 436–443, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. B. G. Pachpatte, “On some new inequalities related to certain inequalities in the theory of differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 128–144, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. L. Li, F. Meng, and P. Ju, “Some new integral inequalities and their applications in studying the stability of nonlinear integro-differential equations with time delay,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 853–862, 2011. View at Publisher · View at Google Scholar
  35. B. G. Pachpatte, “On a new inequality suggested by the study of certain epidemic models,” Journal of Mathematical Analysis and Applications, vol. 195, no. 3, pp. 638–644, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH